Normal incidence intersubband photoresponse from phosphorus δ-doped Ge dots

Title
Normal incidence intersubband photoresponse from phosphorus δ-doped Ge dots
Authors
S. Tong김형준Kang L. Wang
Issue Date
2005-08
Publisher
Applied physics letters
Citation
VOL 87, NO 8, 081104-1-081104-3
URI
http://pubs.kist.re.kr/handle/201004/28369
ISSN
0003-6951
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE